The phenotypic characterization of lymphoid cell subpopulations in gingivitis in children

Seymour G.J., Crouch M.S. and Powell R.N. (1981) The phenotypic characterization of lymphoid cell subpopulations in gingivitis in children. Journal of Periodontal Research, 16 5: 582-592. doi:10.1111/j.1600-0765.1981.tb02020.x


Author Seymour G.J.
Crouch M.S.
Powell R.N.
Title The phenotypic characterization of lymphoid cell subpopulations in gingivitis in children
Journal name Journal of Periodontal Research   Check publisher's open access policy
ISSN 0022-3484
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1111/j.1600-0765.1981.tb02020.x
Open Access Status Not yet assessed
Volume 16
Issue 5
Start page 582
End page 592
Total pages 11
Subject 3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 10:34:50 EST by System User